Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Brownsville, TX

September 15, 2024Cameron County, Texas

NWS Brownsville, TX issued this flash flood warning at Sep 15, 2024, 5:20 PM CDT for Cameron County, Texas. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2024, 5:20 PM CDT (22:20 UTC)
Expired
Sep 15, 2024, 8:13 PM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 9 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 5:24 PM CDTFLASH FLOOD3 Nnw Brownsville, TXStanding water in intersection of Pablo Kisel Blvd and Morrison Rd. Nearly impassable.
Sep 15, 5:51 PM CDTFLASH FLOODRancho Viejo, TX5.48 inches of rain fell in 90 minutes.
Sep 15, 7:00 PM CDTFLASH FLOOD1 E Rancho Viejo, TXVehicle water rescue.
Sep 15, 7:00 PM CDTFLASH FLOOD2 Ese Rancho Viejo, TXWater entering homes on Burr Oak Loop.
Sep 15, 7:00 PM CDTFLASH FLOOD2 Ssw Brownsville, TXWater rescue on 11th street in downtown Brownsville.
Sep 15, 7:00 PM CDTFLASH FLOOD3 Ese Rancho Viejo, TXWater entering homes on Agave Ave.
Sep 15, 7:00 PM CDTFLASH FLOOD3 Nnw Brownsville, TXVehicle water rescue.
Sep 15, 7:00 PM CDTFLASH FLOOD3 Sw Rancho Viejo, TXWater entering house on Melva Ct.
Sep 15, 7:00 PM CDTFLASH FLOOD4 Nnw Brownsville, TXBrownsville PD reported water on roads at the following locations: Frontage Rd and Alton Gloor Blvd, Old Alice and Bernard. Brownsville PD says most reports are coming from northern Brownsville and west of I-69E.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2024-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2024-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1351 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

461 
WGUS54 KBRO 152220
FFWBRO
TXC061-160100-
/O.NEW.KBRO.FF.W.0003.240915T2220Z-240916T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
520 PM CDT Sun Sep 15 2024

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Southern Cameron County in deep south Texas...

* Until 800 PM CDT.

* At 520 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Los Fresnos, Rancho Viejo, Los Indios, Cameron Park, Olmito, Port 
  Of Brownsville, Southmost, Downtown Brownsville, La Paloma, 
  Brownsville, Lincoln Park, Gallegos Elementary School, Vela Middle 
  School, Brownsville Event Center, Rancho Verde Elementary School, 
  Brownsville Golf Center, Northside Transfer Station, Valley 
  Regional Medical Center, Driscoll Childrens Hospital and Sunrise 
  Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2607 9786 2608 9726 2595 9726 2596 9728
      2594 9728 2593 9735 2591 9737 2589 9736
      2584 9737 2586 9741 2584 9743 2588 9746
      2589 9752 2592 9753 2601 9765 2602 9764
      2602 9767 2604 9766 2603 9772

FLASH FLOOD...RADAR INDICATED

$$

60-BE
2 follow-up statements
360 
WGUS54 KBRO 160040
FFWBRO
TXC061-160130-
/O.EXT.KBRO.FF.W.0003.000000T0000Z-240916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
740 PM CDT Sun Sep 15 2024

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Southern Cameron County in deep south Texas...

* Until 830 PM CDT.

* At 740 PM CDT, local law enforcement reported flash flooding and 
  multiple water rescues in Brownsville. Between 2 and 4 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Los Fresnos, Rancho Viejo, Los Indios, Cameron Park, Olmito, Port 
  Of Brownsville, Southmost, Downtown Brownsville, La Paloma, 
  Brownsville, Lincoln Park, Gallegos Elementary School, Vela Middle 
  School, Brownsville Event Center, Rancho Verde Elementary School, 
  Brownsville Golf Center, Northside Transfer Station, Valley 
  Regional Medical Center, Driscoll Childrens Hospital and Sunrise 
  Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2607 9786 2608 9726 2595 9726 2596 9728
      2594 9728 2593 9735 2591 9737 2589 9736
      2584 9737 2586 9741 2584 9743 2588 9746
      2589 9752 2592 9753 2601 9765 2602 9764
      2602 9767 2604 9766 2603 9772

FLASH FLOOD...OBSERVED

$$

60-BE
829 
WGUS74 KBRO 160113
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
813 PM CDT Sun Sep 15 2024

TXC061-160123-
/O.CAN.KBRO.FF.W.0003.000000T0000Z-240916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
813 PM CDT Sun Sep 15 2024

...FLASH FLOOD WARNING FOR SOUTHERN CAMERON COUNTY HAS BEEN REPLACED 
WITH A FLOOD WARNING...

The heavy rain has ended. Flooding will still pose a threat, and a 
Flood Warning is in effect until 10 PM CDT. Please continue to heed 
remaining road closures.

&&

LAT...LON 2607 9786 2608 9726 2595 9726 2596 9728
      2594 9728 2593 9735 2591 9737 2589 9736
      2584 9737 2586 9741 2584 9743 2588 9746
      2589 9752 2592 9753 2601 9765 2602 9764
      2602 9767 2604 9766 2603 9772

$$

60-BE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 2:44 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 15, 2:44 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
244 PM CDT Sun Sep 15 2024

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Tonight through Monday night)
Issued at 242 PM CDT Sun Sep 15 2024

Latest model suite continue to indicate a robust unsettled weather
patterning persisting Tonight through Monday. Deep layer moisture
(SFC-300mb) and  weak impulses emanating from the Pacific Ocean and
Gulf of Mexico linger over the forecast region producing scattered
to numerous showers and isolated thunderstorms. Last night and this
morning Soundings indicated record values pwats (2.69, 2.42 inches
respectively) which is pretty impressive for September. WPC has
expanded the Day 1 Marginal Risk for Excessive rainfall Outlook to
cover all of the CWA with exception of the NE portions of Kenedy
county. The heaviest rain thus far today has occurred over the
Northern and Western Ranchlands where 1-3 inches have fallen. Flash
Flood Guidance started out rather high in these areas, thus no
immediate concerns of flooding at this time.

As for the rest of today and tonight, convergence zone setting up
from Cameron to Brooks county with a broken band of heavier showers
and isolated thunderstorms. CAM and even deterministic blends show a
continuing high chance of rain through the evening and overnight
hours. Probability of seeing 1/2-1 inch of rain over the next 6-12
hours is low to medium or 20-40% (10-20% or 2 inches) with the
counties bordering the Rio Grande (Starr, Hidalgo, Cameron) having
the best chances. Pockets of 2-4 inches is not out of the question
through Monday with some nuisance flooding possible where heavy rain
rates occur.

Moisture remains deep and robust Monday before models show more
influence from the mid level ridge building over Texas suppressing
the moisture  late in the day and tomorrow night. Rain chances
remain robust Monday before  tapering off after sunset. Additional
rainfall amounts of 1/2-1+ inches is possible.  At this time, WPC
does  not have the CWA under any Excessive Rainfall outlook but this
may change depending on what occurs over the next 12 hours.

The thick cloud cover and rainfall is doing a number on temperatures
today and will likely impact highs tomorrow. I lowered NBM highs for
Monday by a degree or two and this may not be enough looking at what
has happened today. Forecast highs Monday currently are in the 86-89
degree range.  Overnight are expected to remain elevated as dew
points will be in the 75-81 degree range.  Any "cooler" temperatures
will likely  be brief and occur where rain cooled conditions
develop. These areas are likely to warm back up to match the dew
points maintaining the oppressive humid conditions.

&&

.LONG TERM...
(Tuesday through next Sunday)
Issued at 242 PM CDT Sun Sep 15 2024

Global deterministic forecast models and ensembles continue to
depict a 591 dam heat dome/ridge building over northeastern Mexico
into Deep South Texas through the extended. This will yield slightly
warmer/hotter than normal temperatures during the long-term period
with mainly dry/rain-free conditions in place. Over the past week,
forecast models have trended and favored more ridging developing
over the region.

Atmospheric moisture content will be lower compared to previous
days/weeks with precipitable water (PWAT) values between 1.5-2.0
inches. Despite the lower values, it should be adequate enough to
support a rogue or isolated chance for a shower or thunderstorm
nearly each day. Subsidence, however, with the aforementioned mid-
level ridging in place, will help to keep things mostly suppressed
during the period. That said, expect for mainly dry or rain-free
conditions to prevail through the long-term period with an isolated
chance for a shower or storm nearly each day.

Temperature anomalies will run slightly warmer/hotter than mid-late
September standards through the extended. High temperatures are
expected to be in the mid to upper 90s for much of the region and
for much of the period. Moderate HeatRisk can be expected for the
most part through the extended. There could be areas of major
HeatRisk developing, especially in the Wednesday-Friday timeframe.
Heat indices are expected to range between 105-111F on Tuesday and
again on Saturday (slightly lower values on Sunday). Heat indices
are progged to range between 108-115F Wednesday through Friday. That
said, Special Weather Statements (SPS) to Heat Advisories may be
needed during the expected.

&&

.AVIATION...
(12Z TAFS)
Issued at 616 AM CDT Sun Sep 15 2024

Mostly VFR conditions are expected at all the TAF sites. However,
with isolated to scattered rain chances over the region, there is
the possibility of MVFR conditions. There is the possibility of
some IFR visibilities as any shower or thunderstorm could be
capable of producing heavy rainfall. Light to moderate
southeasterly winds are expected at all TAF sites.

&&

.MARINE...
Issued at 242 PM CDT Sun Sep 15 2024

Tonight through Monday night...Pressure gradient remain weak over
the Gulf of Mexico as surface high pressure remains centered over
the western Gulf and a stationary front remains draped across the
northeast Gulf of Mexico. Light Southeast wind and slight seas
observed over the Lower Texas coastal waters are expected to persist
through the period.  Main impact on the coastal waters will be
scattered to numerous showers and isolated thunderstorms.  Heavy
rainfall, poor visibility within the heavy rainfall and possible
waterspouts as well as lightning is possible within the unsettled
weather conditions.

Tuesday through Sunday....Outside of any convection, favorable
marine conditions (light to moderate winds and light seas) are
expected to prevail Tuesday through next Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             77  87  77  92 /  70  70  10  40
HARLINGEN               75  89  74  93 /  50  70   0  40
MCALLEN                 77  89  78  97 /  70  70  10  30
RIO GRANDE CITY         75  86  75  93 /  80  70  10  30
SOUTH PADRE ISLAND      80  86  81  88 /  70  60  20  30
BAYVIEW/PORT ISABEL     75  87  76  91 /  60  60  10  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

SHORT TERM...59-GB
LONG TERM....23-Evbuoma
AVIATION...59-GB

In the hours before

Special weather statement, Sep 15, 2:34 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
234 PM CDT Sun Sep 15 2024

TXZ254-255-152015-
Inland Willacy TX-Inland Cameron TX-
234 PM CDT Sun Sep 15 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON AND SOUTH
CENTRAL WILLACY COUNTIES THROUGH 315 PM CDT...

At 233 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout near Santa Monica, or
near Arroyo City, moving northwest at 5 mph. This storm has weak
some broad low-level rotation associated with it.

HAZARD...Landspouts and wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Rio Hondo, San Perlita, Porfirio, Rio Hondo Elementary School, Rio
Hondo High School, Willamar, Santa Monica, San Perlita High School,
Rio Hondo City Hall, and Rio Hondo Junior High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2620 9756 2634 9778 2650 9764 2637 9747
      2634 9746
TIME...MOT...LOC 1933Z 122DEG 6KT 2635 9755

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ATE
Special weather statement, Sep 15, 3:30 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Brownsville TX
330 PM CDT Sun Sep 15 2024

TXZ254-255-354-152115-
Inland Willacy TX-Coastal Willacy TX-Inland Cameron TX-
330 PM CDT Sun Sep 15 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL CAMERON AND
SOUTHEASTERN WILLACY COUNTIES THROUGH 415 PM CDT...

At 329 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Rio Hondo Elementary School, or near Rio Hondo.
These storms were nearly stationary.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harlingen, Rio Hondo, Arroyo City, Texas State Technical College
Harlingen, Porfirio, Lozano, Rio Hondo Elementary School, Rio Hondo
High School, Willamar, and Santa Monica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2638 9740 2636 9742 2636 9743 2634 9744
      2633 9744 2632 9745 2628 9744 2617 9748
      2622 9767 2645 9762 2642 9739
TIME...MOT...LOC 2029Z 201DEG 4KT 2626 9755

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

60-BE
Special weather statement, Sep 15, 4:08 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
408 PM CDT Sun Sep 15 2024

TXZ255-152200-
Inland Cameron TX-
408 PM CDT Sun Sep 15 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CAMERON COUNTY THROUGH
500 PM CDT...

At 407 PM CDT, Doppler radar was tracking a strong thunderstorm near
Miller Jordan Middle School, or near San Benito. This thunderstorm
was nearly stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harlingen, San Benito, Rancho Viejo, Rio Hondo, La Paloma, Olmito,
Brownsville, La Encantada Elementary School, Harlingen Arts And
Heritage Museum, and Olmito Lake.

This includes the following highways...
 Interstate Highway 69 E between mile markers 10 and 23.
 US Highway 281 between mile markers 824 and 826.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2601 9753 2604 9769 2623 9767 2617 9747
TIME...MOT...LOC 2107Z 188DEG 3KT 2609 9759

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

60-BE
Special weather statement, Sep 15, 4:27 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Brownsville TX
427 PM CDT Sun Sep 15 2024

TXZ255-152200-
Inland Cameron TX-
427 PM CDT Sun Sep 15 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CAMERON COUNTY THROUGH
500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Rancho Viejo City Hall, or near Rancho Viejo,
moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harlingen, San Benito, Los Fresnos, Rancho Viejo, Rio Hondo, Olmito,
La Paloma, Laureles, Brownsville, and Harlingen Arts And Heritage
Museum.

This includes the following highways...
 Interstate Highway 69 E between mile markers 7 and 25.
 US Highway 281 between mile markers 822 and 836.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2594 9755 2594 9758 2596 9758 2597 9761
      2599 9763 2600 9762 2601 9765 2603 9764
      2602 9765 2602 9767 2603 9766 2603 9769
      2602 9769 2604 9771 2602 9771 2603 9774
      2632 9767 2621 9740 2619 9740 2592 9754
TIME...MOT...LOC 2127Z 193DEG 11KT 2609 9758

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

60-BE
Special weather statement, Sep 15, 4:55 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
455 PM CDT Sun Sep 15 2024

TXZ255-355-152245-
Coastal Cameron TX-Inland Cameron TX-
455 PM CDT Sun Sep 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CAMERON COUNTY
THROUGH 545 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brownsville Golf Center, or over Cameron Park. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Los Fresnos, Rancho Viejo, Southmost, Olmito, Port Of Brownsville,
Cameron Park, Laureles, Downtown Brownsville, Brownsville, and
Lincoln Park.

This includes the following highways...
 Interstate Highway 69 E between mile markers 1 and 18.
 US Highway 281 between mile markers 828 and 838.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2587 9746 2588 9746 2590 9753 2594 9755
      2594 9758 2596 9758 2597 9761 2599 9763
      2600 9762 2601 9765 2617 9761 2607 9728
      2594 9730 2592 9733 2593 9735 2591 9737
      2589 9736 2588 9737 2587 9736 2584 9737
TIME...MOT...LOC 2155Z 209DEG 3KT 2596 9749

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

60-BE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 8:36 PM CDTSpecial Weather StatementBROZapata39 min
Sep 14, 9:11 PM CDTSpecial Weather StatementBROZapata49 min
Sep 15, 2:34 PM CDTSpecial Weather StatementBROWillacy41 min
Sep 15, 3:30 PM CDTSpecial Weather StatementBROWillacy45 min
Sep 15, 3:55 PM CDTAreal Flood AdvisoryBROCameron, Willacy3 hr
Sep 15, 4:08 PM CDTSpecial Weather StatementBROCameron52 min
Sep 15, 4:27 PM CDTSpecial Weather StatementBROCameron33 min
Sep 15, 4:39 PM CDTAreal Flood AdvisoryBROHidalgo4 hr
Sep 15, 4:51 PM CDTAreal Flood AdvisoryBROCameron29 min
Sep 15, 4:55 PM CDTSpecial Weather StatementBROCameron50 min
Sep 15, 5:29 PM CDTFlash Flood WarningBROCameron3 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.